# SDR UALA2011012100365

- Difficulty date: January 21, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 58,216 hours, 20,587 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK STOWAGE BOX LEAKS.  SWAPPED WITH OBSERVERS O2 STORAGE BOX. YELLOW FLOW INDICATOR STICKS WITH YELLOW DISK SHOWING.  REPLACED STOWAGE BOX PER MM, OPS CHECK NORMAL.
